MathSciNet Relay Station
MathSciNet bibliographic data
MR123732 (23 #A1054) 32.47
Bishop, Errett Mappings of partially analytic spaces. Amer. J. Math. 83 1961 209–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement